# SDR AALA202104109007

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 24,029 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTS AT SEAT 33C HANGING BY WIRES. MEL AUTHORIZED.   REMOVED AND REPLACED ESCAPE PATH LIGHT HOUSING AT 33C IAW AMM 33-51-11.
